MathSciNet Relay Station
MathSciNet bibliographic data
MR1258277 60H15 (34F05 34G20 47N20 47N30)
Dalecky, Yu. L.; Goncharuk, N. Yu. On a quasilinear stochastic differential equation of parabolic type. Stochastic Anal. Appl. 12 (1994), no. 1, 103–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement